CSN Login
Members Online: 17

VOTRIENT SIDE EFFECTS

yshahecrrcom
Posts: 2
Joined: Jun 2012

I have been treated for Kidney Cancer (Clear Cell) which has spread thru lungs and brain. I have been taking Votrient (4 tablets) 250mg each. Most of my side effects come and go but main side effect is being tired and no energy. I have no appetite and immune system is not very strong. At present my tumor in Brain and Lungs have shrunk and Kidney remains same size. My doctor syas that my cancer is dormant. I have reduced to 3 pils/day.
Can anyone advise as what I need to do to increase my appetite and strengthen my immune system. I also sleep all the time.

alice124's picture
alice124
Posts: 860
Joined: Mar 2012

Has your doctor mentioned an appetite stimulant? My husband was prescribed Marinol (synthetic THC). My husband did not like the way it made him feel so he didn't give it a fair chance, but others have told me since it worked wonders in stimulating their appetite. I'm sure there are other drugs that could be considered too.

Another possibility is the purchase of a vitamix. It's a little pricey but if you have no appetite, sometimes you can drink your way to better health making fruit and/or vegetable smoothies.

Please stay in touch with us and let us know how you are doing.

KJones1969
Posts: 158
Joined: Mar 2012

That was my first thought. My husband is taking Votrient as well (4 pills) and for the most his only issue is no energy and tired all of the time. The last week he has started with a little of high bp but other than that he is okay. I have just started noticing no appetite the last week or two.

How long have you been on Votrient? His doctor told him to try Boost if he has an issue with appetite.

Praying you have better days and that your appetite increases.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network